# SDR SWIA201231140

- Difficulty date: June 26, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 30,555 hours, 43,613 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Smoke
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE WAS COMING OUT OF INBOARD AFT VENT ON LEFT ENGINE COWLING.  (FLT 6397)  OPENED LEFT ENGINE AFT COWLING AND INSPECTED.  FOUND NO SMOKE.  CHECKS GOOD AT THIS TIME.
